Some approximations for the null distribution of the Ē2 statistic used in order restricted inference
SYOICHI SASABUCHI, D. D. SARATH KULATUNGA
Biometrika · 1985 · Volume 72 · Issue 2
Abstract
Approximations are proposed for the null distribution of Bartholomew's Ē 2 for testing the homogeneity of normal means against simple order alternative. Numerical comparison shows that our approximations give quite satisfactory results.
Enable JavaScript for citation tools and additional paper interactions.